# SDR SWIA2020090952381

- Difficulty date: August 11, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE SEAT RAIL CAP BEAM AT LBL 27 AT FS 559+112-FS 621.00 FOUND THE WEBS AT FS 574.00-FS589.00, FS589.00-FS605.00 AND FS605.00-FS621.00 HOLES ARE ELONGATED AND BLOWN, NEED REPLACED.  C-CHECK RO 9/5/2020.  INSTALLED NEW WEBS, IAW CRJ 200 SRM AND DRAWING.  COMPLIED WITH SKYCARD AND FORM M-337.  NO WEIGHT CHANGE DUE TO PART FOR PART REPLACEMENT.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
